# SDR SWAA030158

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 6546874
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB LEFT AND RT DRAG ANGLES CORRODED.  REMOVED AND REPLACED ANGLES PER SRM.
